# SDR HNAA2011120900420

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,169 hours, 64,524 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG DOOR WARNING LIGHT ILLUMINATED WITH ACFT PRESSURED.  LIGHT WENT OUT DURING DEPRESSURIZING AND BLEEDS OFF.  FOUND AFT BAG DOOR PROXIMITY SWITCH STUCK IN WRONG POSITION.  CLOSED AND LUBED SWITCH.  OPS CHECKED GOOD.
